Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 851154

Development of mimicking autoantibodies in association with alloimmunisation- case report


Juraković-Lončar, Nina; Bošnjak, Bojana; Kruhonja Galić, Zrinka; Jagnjić, Sandra; Strauss Patko, Maja; Jukić, Irena
Development of mimicking autoantibodies in association with alloimmunisation- case report // Abstracts of the 34th International Congress of the International Society of Blood Transfusion ; u: Vox Sanguinis 111 (2016) (S1) 1-322
Dubai, Ujedinjeni Arabski Emirati, 2016. str. 215-215 (poster, međunarodna recenzija, sažetak, znanstveni)


CROSBI ID: 851154 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Development of mimicking autoantibodies in association with alloimmunisation- case report

Autori
Juraković-Lončar, Nina ; Bošnjak, Bojana ; Kruhonja Galić, Zrinka ; Jagnjić, Sandra ; Strauss Patko, Maja ; Jukić, Irena

Vrsta, podvrsta i kategorija rada
Sažeci sa skupova, sažetak, znanstveni

Izvornik
Abstracts of the 34th International Congress of the International Society of Blood Transfusion ; u: Vox Sanguinis 111 (2016) (S1) 1-322 / - , 2016, 215-215

Skup
International Congress of the International Society of Blood Transfusion (34 ; 2016)

Mjesto i datum
Dubai, Ujedinjeni Arabski Emirati, 03.-08.09.2016

Vrsta sudjelovanja
Poster

Vrsta recenzije
Međunarodna recenzija

Ključne riječi
mimicking autoantibodies ; alloimmunisation

Sažetak
The possibility of alloimmunisation by foreign red blood cell (RBC) antigens rise with the number of RBC transfusions. Beside alloantibodies (alloAbs), our immune system can subsequently produce autoantibodies (autoAbs) which seem to be of the same specificities. In the past this was described as Matuhasi-Ogata phe- nomenon. Aims were to represent the case of mimicking autoantibodies following transfusion. Seventy-five years old woman was refered to our laboratory because of suspicion of developing multiple RBC Abs. She received 8 units of B, RhD negative RBCs from 2010. till 2014., due to repeated ortopedical operations on her right knee. In summer 2015., during the removal of infected endoprothesis, she got 2 units of B, RhD positive RBCs (1stEE, Kk, 2ndJkab) because of short- age of B, RhD negative. All of the pretransfusion testing were negative. There were no transfusion reactions and the patient did not refer any disturbances. Fol- lowing repetitive infections of endoprothesis, she received numerous antibiotics (penicilin, cephalexin, sulfametoxasole, trimethoprim, vancomycin, ciprofloxacin, clindamycin) and developed allergic reactions on each of them. During the preop- erative treatment she succesfully received meropenem. For thromboprophylaxis she got enoxaparin and warfarin. In January 2016., during the last preoperative testing indirect antiglobulin test and crossmatches with 2 units of B negative RBCs were positive. Serum was tested by ID Diapanel (BioRad, Cressier, Switzerland), 0, 8% Resolve Panel A and 0, 8% Resolve Panel C - both ficin treated and untreated and Resolve Panel A and B (Ortho Clinical Diagnostics, Rariten, USA). For identification we also used pheno- typed RBCs of our blood donors. In serum, there were identified anti-D, -E, -Jka, -S and -K (anti-K by micromethod only) and slightly reaction with her own RBCs were obtained. Direct antiglobulin test (DAT) in ID Card BioRad Liss/Coombs was score 1. In eluate, there were anti-D, -E identified by heat elution. The patient RBCs were typed B, Ccdee, K-, Jk(a-b+), S-s+, M+N-, Fy(a+b+). After triple autologous ZZAP adsorption and autologous PEG adsorption, in serum, there were anti-D, -E, -Jka, -S identified. DAT performed on RBCs after the third ZZAP adsorption was nega- tive.There was no evidence of clinical signs of hemolysis (Hgb, Htc, Rtc, bilirubin, haptoglobin and LDH were normal). As patient’s last transfusion was 7 months ago, we concluded there were autoanti-D, -E with mimicking specificity and alloanti-D, -E, -K, -Jka, -S. It is interesting that as long as she got RhD negative RBCs she formed no RBC Abs. After receiving 2 units of RhD positive RBCs she produced multiple autoAbs and aloAbs. It seemed that after longlasting microbial infection, patient’s immune system was finally triggered by RhD positive RBCs to start producing different auto- and allo-ABS.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti

Napomena
DOI: 10.1111/vox.12429



POVEZANOST RADA


Profili:

Avatar Url Maja Strauss-Patko (autor)

Avatar Url Irena Jukić (autor)

Avatar Url Bojana Bošnjak (autor)

Citiraj ovu publikaciju

Juraković-Lončar, Nina; Bošnjak, Bojana; Kruhonja Galić, Zrinka; Jagnjić, Sandra; Strauss Patko, Maja; Jukić, Irena
Development of mimicking autoantibodies in association with alloimmunisation- case report // Abstracts of the 34th International Congress of the International Society of Blood Transfusion ; u: Vox Sanguinis 111 (2016) (S1) 1-322
Dubai, Ujedinjeni Arabski Emirati, 2016. str. 215-215 (poster, međunarodna recenzija, sažetak, znanstveni)
Juraković-Lončar, N., Bošnjak, B., Kruhonja Galić, Z., Jagnjić, S., Strauss Patko, M. & Jukić, I. (2016) Development of mimicking autoantibodies in association with alloimmunisation- case report. U: Abstracts of the 34th International Congress of the International Society of Blood Transfusion ; u: Vox Sanguinis 111 (2016) (S1) 1-322.
@article{article, year = {2016}, pages = {215-215}, keywords = {mimicking autoantibodies, alloimmunisation}, title = {Development of mimicking autoantibodies in association with alloimmunisation- case report}, keyword = {mimicking autoantibodies, alloimmunisation}, publisherplace = {Dubai, Ujedinjeni Arabski Emirati} }
@article{article, year = {2016}, pages = {215-215}, keywords = {mimicking autoantibodies, alloimmunisation}, title = {Development of mimicking autoantibodies in association with alloimmunisation- case report}, keyword = {mimicking autoantibodies, alloimmunisation}, publisherplace = {Dubai, Ujedinjeni Arabski Emirati} }

Časopis indeksira:


  • Scopus
  • MEDLINE





Contrast
Increase Font
Decrease Font
Dyslexic Font